Vol. 10, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On 2-dimensional 2-adic Galois representations of local and global fields

Vytautas Paškūnas

Vol. 10 (2016), No. 6, 1301–1358
Abstract

We describe the generic blocks in the category of smooth locally admissible mod-2 representations of GL2(2). As an application we obtain new cases of the Breuil–Mézard and Fontaine–Mazur conjectures for 2-dimensional 2-adic Galois representations.

Keywords
$p$-adic Langlands, Fontaine–Mazur, modularity lifting
Mathematical Subject Classification 2010
Primary: 11F80
Milestones
Received: 1 September 2015
Revised: 22 April 2016
Accepted: 22 May 2016
Published: 30 August 2016
Authors
Vytautas Paškūnas
Universität Duisburg-Essen
Fakultät für Mathematik
Thea-Leymann-Str. 9
45127 Essen
Germany